UofT Libraries is getting a new library services platform in January 2021.
Learn more about the change.

Search Articles

X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
47h10 (1735) 1735
mathematics (1699) 1699
science & technology (1073) 1073
physical sciences (1045) 1045
mathematics, general (1037) 1037
analysis (779) 779
mathematics, applied (708) 708
54h25 (608) 608
fixed point (593) 593
applications of mathematics (581) 581
47h09 (450) 450
fixed points (428) 428
theorems (360) 360
mathematical methods in physics (268) 268
mapping (264) 264
applied mathematics (257) 257
mathematical analysis (257) 257
topology (250) 250
mathematical and computational biology (229) 229
differential geometry (228) 228
geometry and topology (198) 198
metric space (197) 197
banach space (191) 191
convergence (177) 177
common fixed point (167) 167
algorithms (156) 156
fixed point theory (151) 151
usage (141) 141
primary 47h10 (135) 135
algebra (127) 127
iterative methods (121) 121
studies (114) 114
fixed point theorem (107) 107
banach spaces (106) 106
hilbert space (106) 106
operators (101) 101
theoretical, mathematical and computational physics (93) 93
geometry (92) 92
theory of computation (90) 90
functional analysis (87) 87
strong convergence (87) 87
nonexpansive mapping (85) 85
47h05 (84) 84
optimization (84) 84
47h04 (83) 83
research (83) 83
approximation (82) 82
inequalities (82) 82
integral equations (82) 82
47j25 (81) 81
numerical analysis (81) 81
differential equations (78) 78
existence theorems (77) 77
science & technology - other topics (77) 77
multidisciplinary sciences (76) 76
technology (76) 76
variational inequality (72) 72
metric spaces (71) 71
stability (65) 65
computer science (63) 63
mappings (62) 62
texts (62) 62
mathematical models (59) 59
nonlinearity (59) 59
computational mathematics and numerical analysis (58) 58
secondary 47h10 (56) 56
uniqueness (56) 56
secondary 54h25 (55) 55
best proximity point (54) 54
history of mathematical sciences (54) 54
49j40 (51) 51
boundary value problems (51) 51
operations research & management science (51) 51
47j20 (49) 49
measure of noncompactness (49) 49
ordinary differential equations (48) 48
iterative algorithms (47) 47
operations research/decision theory (47) 47
46b20 (46) 46
54c60 (45) 45
54e50 (45) 45
asymptotic properties (44) 44
partial differential equations (44) 44
mathematics education (42) 42
mathematics of computing (42) 42
discrete mathematics and combinatorics (41) 41
47h07 (40) 40
appl.mathematics/computational methods of engineering (40) 40
applied mathematics. quantitative methods (40) 40
calculus of variations and optimal control; optimization (40) 40
methods (40) 40
39b82 (39) 39
equilibrium problem (39) 39
coupled fixed point (38) 38
fourier analysis (37) 37
39b52 (36) 36
complete metric space (36) 36
equilibrium (36) 36
nonlinear equations (36) 36
34b15 (35) 35
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (2026) 2026
Japanese (49) 49
French (20) 20
German (20) 20
Czech (13) 13
Russian (13) 13
Chinese (6) 6
Slovak (2) 2
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


International journal of pure and applied mathematics : IJPAM, ISSN 1311-8080, 2016, Volume 106, Issue 2, pp. 611 - 624
Journal Article
Georgian mathematical journal, ISSN 1072-947X, 03/2020, Volume 27, Issue 1, pp. 9 - 21
Journal Article
Chaos, solitons and fractals, ISSN 0960-0779, 12/2020, Volume 141, pp. 110283 - 110283
Journal Article
The American mathematical monthly, ISSN 0002-9890, 03/2019, Volume 126, Issue 3, pp. 260 - 263
Journal Article
SIAM journal on optimization, ISSN 1052-6234, 01/2019, Volume 29, Issue 4, pp. 2697 - 2724
Journal Article
The American mathematical monthly, ISSN 0002-9890, 04/2020, Volume 127, Issue 4, pp. 354 - 358
Journal Article
Alexandria engineering journal, ISSN 1110-0168, 02/2021, Volume 60, Issue 1, pp. 703 - 710
Journal Article
Acta mathematica Hungarica, ISSN 0236-5294, 10/2013, Volume 141, Issue 1, pp. 58 - 67
Journal Article
Journal Article
Acta mathematica Hungarica, ISSN 0236-5294, 4/2014, Volume 142, Issue 2, pp. 353 - 365
Journal Article